Stochastic Systems
Home | Articles | Past volumes | About | Login | Notify | Contact | Search
 SSY Home > Vol. 7 (2017) open journal systems 

Focusing on the interface of applied probability and operations research, Stochastic Systems is the flagship journal of the INFORMS Applied Probability Society and is published through a cooperative agreement between INFORMS and the Institute of Mathematical Statistics. This open-access journal seeks to publish high-quality papers that substantively contribute to the modeling, analysis, and control of stochastic systems. A paper’s contribution may lie in the formulation of new mathematical models, in the development of new mathematical or computational methods, in the innovative application of existing methods, or in the opening of new application domains.

A partial list of applications of interest is service operations; healthcare; logistics and transportation; communications networks (including the Internet); computer systems; finance and risk management; manufacturing operations and supply chains; market and mechanism design; revenue management and pricing; the sharing economy; social networks; cloud computing.

Relative to other applied probability outlets, Stochastic Systems focuses exclusively on operations research content. Relative to application-focused journals, Stochastic Systems publishes papers in which applied probability plays a significant, and not just supporting, role.

Stochastic Systems is sponsored by the INFORMS Applied Probability Society. The Applied Probability Society gratefully acknowledges the generous support of:

Brown University Library
Cambridge University Library
Columbia University Library
Cornell University Library
Stanford University Library
USC Marshall School of Business

in partially financing the journal.

For Issue 2 of Volume 7 please go to

 Issue 1, Volume 7  
 Scaling limits for infinite-server systems in a random environment   Abstract | PDF
  Mariska Heemskerk, Johan van Leeuwaarden and Michel Mandjes
 Pages: 1-31

 Asymptotic expansion of stationary distribution for reflected Brownian motion in the quarter plane via analytic approach   Abstract | PDF
  Sandro Franceschi and Irina Kourkova
 Pages: 32-94

 Heavy-traffic limit for the initial content process   Abstract | PDF
  A. Korhan Aras, Yunan Liu and Ward Whitt
 Pages: 95-142

 Heavy traffic approximation for the stationary distribution of a generalized Jackson network: The BAR approach   Abstract | PDF
  Anton Braverman, J.G. Dai and Masakiyo Miyazawa
 Pages: 143-196

 Waves in a spatial queue   Abstract | PDF
  David Aldous
 Pages: 197-236

Home | Articles | Past volumes | About | Login | Notify | Contact | Search

Stochastic Systems. ISSN: 1946-5238

Open Access Research